# SDR AWXA0001918

- Difficulty date: July 2, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 657952334
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION FOUND AFT CARGO DOOR INNER SKIN HAS HOLE GOUGED THOUGH SKIN IN FORWARD AREA.  REPAIRED CARGO DOOR INNER SKIN IAW B737-300 SRM 51-70-13.
